# SDR MALA060093

- Difficulty date: February 15, 2006
- Submitted: March 7, 2006
- Operation: Air carrier
- Aircraft: N415XJ
- Make and model: Saab 340B
- Aircraft serial: 340B415
- Aircraft time: 20,886 hours, 22,596 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Seat Track
- Part number: 7253721459
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 2Y CHECK IN BNA, FOUND GALLEY SEAT TRACK PN 7253721-459 AND GALLEY SEAT TRACK PROFILE PN 7253721-495 ARE CORRODED AND HAVE BEEN REMOVED AND REPLACED.
